Song Jiang:  (E-mail: jiang@iapcm.ac.cn)

  Professor at the Institute of Applied Physics and Computational Mathematics, Beijing. After his PhD degree at the University of Bonn, Germany in 1988, he was an Assistant Professor at the same University (1991-1996), and received the German Habilitation at the end of 1996. He joined the Institute of Applied Physics and Computational Mathematics in Beijing in 1997 and was appointed as full professor of mathematics.

  His main research interests are in the mathematical theory and numerical methods for models from fluid dynamics, in particular, the well-posedness and qualitative behavior, including dynamic stability/instability and singular limits, of solutions to hyperbolic-parabolic coupled systems, such as the compressible Navier-Stokes equations and the magnetohydrodynamic equations; and high-order/ALE methods for multi-material flows under high pressure and temperature, including radiation transfer/hydrodynamic models and the equations of elastic-plastic flows, as well as their applications in the research of inertial confinement fusion.

Jiang also takes on various academic community services, e.g., he is chairman of China Society for Computational Mathematics, and serves as editorial board member of several international journals, such as Math Meth Appl Sci, Discrete Contin Dyn Syst Ser-B, Comm Math Sci, Comm Comput Phys, Sci China Math, Comm Appl Math Comput. In 2011 he received the Second Prize in China's State Natural Science Award and was the winner of the Ho Leung Ho Lee Foundation Science and Technology Prize in 2019. In 2015 Jiang was elected as an Academician of Chinese Academy of Sciences.

 

Selected recent publications:

[1] S Li, Y Chen, S Jiang: An efficient high-order gas-kinetic scheme (I): Euler equations. J Comput Phys 415 (2020), 109488. 

[2] J Cheng, L Liu, S Jiang, M Yu, Z Liu: A second-order cell-centered Lagrangian scheme with a HLLC Riemann solver of elastic and plastic waves for two-dimensional elastic-plastic flows. J Comput Phys 413 (2020), 109452.

[3] F Jiang, S Jiang: On magnetic inhibition theory in non-resistive magnetohydrodynamic fluids. Arch Ration Mech Anal 233 (2019), 749-798.

[4] F Jiang, S Jiang: Nonlinear stability and instability in the Rayleigh-Taylor problem of stratified compressible MHD fluids. Calc Var Partial Differ Equ 58 (2019), no. 1, Paper No. 29, 61pp.

[5] F Jiang, S Jiang: On the stabilizing effect of the magnetic fields in the magnetic RayleighCTaylor problem. SIAM J Math Anal 50 (2018), 491-540.

[6] W Sun, S Jiang, K Xu: An implicit unified gas kinetic scheme for radiative transfer with equilibrium and non-equilibrium diffusive limits. Comm Comput Phys 22 (2017), 889-912.

[7] F Jiang, S Jiang: On linear instability and stability of the RayleighCTaylor problem in magnetohydrodynamics. J Math Fluid Mech 17 (2015), 639-668.

[8] Y Chen, S Jiang, N Liu: HFVS: An arbitrary high order approach based on flux vector splitting. J Comput Phys 322 (2016), 708-722.

[9] W Sun, S Jiang, K Xu: An asymptotic preserving unified gas kinetic scheme for gray radiative transfer equations. J Comput Phys 285 (2015), 265-279.

[10] F Jiang, S Jiang: On instability and stability of three-dimensional gravity driven viscous flows in a bounded domain. Adv Math 264 (2014), 831-863.

[11] F Jiang, S Jiang, D Wang: Global weak solutions to the equations of compressible flow of nematic liquid crystals in two dimensions. Arch Ration Mech Anal 214 (2014), 403-451.

[12] S Jiang, Q Ju, F Li, Z Xin: Low Mach number limit for the full compressible magnetohydrodynamic equations with general initial data. Adv Math 259 (2014), 384-420.

[13] Tian, W Shen, S Jiang, S Wang, Y Liu: A global arbitrary Lagrangian-Eulerian method for stratified Richtmyer-Meshkov instability. Comput & Fluids 46 (2011), 113-121.

[14] S Jiang, C Zhou: Existence of weak solutions to the three-dimensional steady compressible Navier-Stokes equations. AIH Poincar Anal Non Linaire 28 (2011), 485-498.

[15] S Jiang, P Zhang, On spherically symmetric solutions of the compressible isentropic Navier-Stokes equations. Comm Math Phys 215 (2001), 559-581.